MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, a leak occurred and blood was noted inside the tubing.It was noted that the patient was on heart lung machine (hlm).While clamping the aorta, the surgeon damaged the iab.The iab was tested by starting with an internal trigger (standard during hlm) and it was determined that the iab was damaged.The customer checked the tube and pulled it.The iab was removed.The alarm log of the cardiosave intra-aortic balloon pump (iabp) noted a gas loss in iab circuit alarm.There was no patient harm or adverse event reported.This report is for the iab involved in this event.A separate report has been submitted for the cardiosave iabp under mfg report number 2249723-2023-03782.
 
Additional Manufacturer Narrative
Event site full name: (b)(6) the device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint # (b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.Udi # is incomplete as the lot #, manufacture date, exp.Date were not provided.Four gfe attempts were made to obtain this information without success.Complaint record id # (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key18107927
Report Number2248146-2023-00664
Device Sequence Number12263059
Product Code DSP
UDI-Device Identifier10607567107974
UDI-Public(01)10607567107974(10)UNKNOWN(17)UNKNOWN(11)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-01
Device Catalogue Number0684-00-0295-01
Device Lot NumberUNKNOWN - DISCARDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer12/05/2023
08/26/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/12/2023
08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE / CH264628J7.
Patient Age78 YR
Patient SexMale
Patient Weight89 KG